MathSciNet Relay Station
MathSciNet bibliographic data
MR477175 (57 #16716) 32M15 (43A90)
Ōshima, Toshio A realization of Riemannian symmetric spaces. J. Math. Soc. Japan 30 (1978), no. 1, 117–132.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement